# SDR SWAA2024123071733

- Difficulty date: November 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB RBL 40 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.690 INCH. 2024-732011<[01] TOOL USED: ET EQUIPMENT; P/N: NORTEC600D; S/N: 220273012; CAL DUE DATE: 09-JAN-25;[02] REPAIRED HORIZONTAL PRESSURE DECK WEB BTW BS 663 AND BS 675 AND RBL30 TO RBL60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2; SEE INDIVIDUAL SIGN OFFS BELOW.;[03] RII COMPLETED JOB
